# SDR SWAA2022012886277

- Difficulty date: August 8, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 62,121 hours, 36,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; UPPER SHELF PANEL ABOVE PYLON; SEAL RETAINER IS CRACKED ON FORWARD SIDE. / R/R RIGHT WING; UPPER SHELF PANEL ABOVE PYLON; SEAL RETAINER PER SRM 51-40-02
